The First Aid for Opioid Overdoses Online course will provide you with the knowledge and confidence you need to respond to a suspected opioid overdose emergency. You will learn to identify the signs and symptoms of a suspected opioid overdose and then the appropriate care to provide based on the responsiveness of the person.This course includes information on how to use several different naloxone products -- a nasal atomizer, Narcan and EVZIO -- to reverse the effects of an opioid overdose. This interactive course includes audio and video and takes approximately 45 minutes to complete.You must pass a final quiz to complete the course.
How this class works:
1. Register for the online-only class
2. Within 24 hours, we will set up your course, and you will receive an email from the Red Cross on how to start the class
3. Once you've completed the course, let me know, and you will receive an email from the Red Cross with an attached PDF with your certificate.